# SDR SWIA971581

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH NOSE GEAR DOORS OPEN AFTER GEAR RETRACTION.  RETURNED TO FIELD.  REPLACED SEQUENCE VALVE ON LEFT MAIN OUTBOARD GEAR DOOR.  REMOVED AND REPLACED LANDING GEAR RELAY BOX.  CYCLED GEAR SEVERAL TIMES.  OPS AND LEAK CHECKS GOOD.
